# SDR DALA2025061804591

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,395 hours, 31,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 DURING SVC CK FOUND FWD CARGO SD WALL PANEL 131HW BROKEN. CORRECTIVE ACTION: R/R FWD CARGO SD WALL PANEL 131HW IN REF A319 AMM 25-54. (5712339).
